# SDR USAA2014012700042

- Difficulty date: January 25, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 44,121 hours, 16,202 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Linkage
- Condition: Lack Of Lube
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 3L ARMING LEVER IS VERY HARD TO PUSH WHEN ARMING DOOR.  LUBRICATED ARM & DISARM CONTROL LINKAGE, CHECKED GOOD.
